Rong Zhou

E-mail:  rz240@dpmms.cam.ac.uk

I am a University Lecturer in the Department of Pure Mathematics and Mathematical Statistics at the University of Cambridge.
I am interested in arithmetic geometry and representation theory, in particular on problems related to the mod p geometry of Shimura varieties.

Zhou

Papers


1.
Isogeny classes in Shimura varieties with absolutely special level structure, Appendix to Mod p points on Shimura varieties of parahoric level by Pol Van Hoften.

2. Motivic cohomology of quaternionic Shimura varieties and level raising, submitted

3. Twisted orbital integrals and irreducible components of affine Deligne-Lusztig varieties, with Yihang Zhu, Cambridge Journal of Mathematics 8 (1), 149-241, 1 hour video talk.

4. Mod-p isogeny classes on Shimura varieties with parahoric level structure, Duke Mathematical Journal 169 (15), 2937-3031

5.
On the connected components of affine Deligne-Lusztig varieties, with Xuhua He, Duke Mathematical Journal 169 (14), 2697-2765

6.
Serre-Tate theory for Shimura varieties of Hodge-Type, with Ananth N. Shankar, Mathematische Zeitschrift (2020)

7.
Rational points on twisted K3 surfaces and rational equivalence, with Kenneth Ascher Krishna Dasaratha, and Alexander Perry, in  Brauer groups and obstruction problems: moduli spaces and arithmetic

Other writings

Model categories and the cotangent complex My Harvard minor thesis. It's an exposition of the construction of the cotangent complex and some applications to characterizing complete intersections and smooth morphisms of schemes.

Notes from a course on Complex Multiplication of elliptic curves that I taught with Yihang Zhu at Harvard in Fall 2014.